Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 30 June 2009

On the Pseudo-Spectral Method of Solving Linear Ordinary Differential Equations

B. S. Ogundare

Journal of Mathematics and Statistics, Volume 5, Issue 2, pp. 136–140 · doi.org/10.3844/jmssp.2009.136.140

7,222 accesses4,918 downloads3 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Problem statement: Not all differential equations can be solved analytically, to overcome this problem, there is need to search for an accurate approximate solution. Approach: The objective of this study was to find an accurate approximation technique (scheme) for solving linear differential equations. By exploiting the Trigonometric identity property of the Chebyshev polynomial, we developed a numerical scheme referred to as the pseudo-pseudo-spectral method. Results: With the scheme developed, we were able to obtain approximate solution for certain linear differential equations. Conclusion: The numerical scheme developed in this study competes favorably with solutions obtained with standard and well known spectral methods. We presented numerical examples to validate our results and claim.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ogundare, B. S. (2009). On the Pseudo-Spectral Method of Solving Linear Ordinary Differential Equations . Journal of Mathematics and Statistics, 5(2), 136–140. https://doi.org/10.3844/jmssp.2009.136.140

Licence
© Science Publications
Issue
Volume 5, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On the Pseudo-Spectral Method of Solving Linear Ordinary Differential EquationsJournal of Mathematics and Statistics · Volume 5, Issue 2 · pp. 136–140 · © Science PublicationsDownload